# SDR IPXA09156852

- Difficulty date: July 15, 2009
- Submitted: July 29, 2009
- Operation: Air carrier
- Aircraft: N161UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 850
- Aircraft time: 58,094 hours, 3,648 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:5YR RT WING MID TRAILING EDGE FLAP HAS SMALL ROUND CHAFE MARK AT CENTER OF FLAP TOP OF SKIN.  REMOVED DAMAGE, FABRICATED AND INSTALLED REPAIR DOUBLER IN REF TO EO A300-5750-34413-A AND EA 300-5753-01-A1930.
